# SDR 97ZZZX2863

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10EG
- Make and model: Cessna 550
- Aircraft serial: 5500055
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 99123232
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED A CESSNA CITATION FACTORY SUPPLIED 'NEWLY OVERHAULED' EXCHANGE OVERHEAD BLOWER ASSEMBLY PN 9912323-2, MANUFACTURER'S PN BC61A901-2EX ON 5-7-96.  NORMAL USE IS FOR THIS BLOWER TO BE TURNED 'ON' TO SUPPLY AIR TO THE OVERHEAD WEMAC VENT SYSTEM.  APPARENTLY, THE CENTRIFUGAL FAN END BEARINGS HAVE FAILED IN SERVICE AFTER ONLY 343.8 HOURS OF INSTALLED TIME. THIS IS A TBO PART AS LISTED IN THE CITATION MM CHAPTER 5-11-00 WITH A TIME BETWEEN OVERHAUL OR REPLACEMENT OF 1,200 HOURS.  THE 'SQUIRREL CAGE' CENTRIFUGAL BLOWER WAS NOT DAMAGED OR SEVERELY DIRTY.  THE MOTOR COOLING VENT TUBE AND ADAPTER WERE ATTACHED AND UN-RESTRICTED.  CAUSE OF BEARING FAILURE IS NOT OBVIOUS OR KNOWN AT THIS TIME.
